Korean J Anesthesiol Search

CLOSE


Korean J Anesthesiol > Volume 49(4); 2005 > Article
Korean Journal of Anesthesiology 2005;49(4):550-553.
DOI: https://doi.org/10.4097/kjae.2005.49.4.550   
Myocardial Infarction in a Patient with Myocardial Bridge and Pheochromocytoma: A case report.
Kyeong Yeol Lee, Kyung Hwa Kwak, Si Oh Kim
Department of Anesthesiology and Pain Medicine, School of Medicine, Kyungpook National University, Daegu, Korea. hwakkh@hotmail.com
Abstract
A myocardial bridge is an anatomical anomaly in which an epicardial coronary artery becomes engulfed in a limited segment by myocardial fibers. Myocardial ischemia, infarction and sudden death can occur some patients with a myocardial bridge. However, the clinical course can be worse if pheochromocytoma coexists with a myocardial bridge. We experienced anesthetic management of a 52-year-old female patient with a history of myocardial infarction associated with a myocardial bridge and pheochromocytoma. The goal of anesthesia is to avoid hypertension and tachycardia. Nitroglycerin, as a coronary vasodilator, can aggravate the degree of systolic narrowing of the coronary artery. This finding appears to conflict with ordinary management for cardiac ischemia.
Key Words: myocardial bridge; myocardial infarction; pheochromocytoma
TOOLS
Share :
Facebook Twitter Linked In Line it
METRICS Graph View
  • 1 Crossref
  •    
  • 780 View
  • 9 Download


ABOUT
ARTICLE CATEGORY

Browse all articles >

BROWSE ARTICLES
AUTHOR INFORMATION
Editorial Office
101-3503, Lotte Castle President, 109 Mapo-daero, Mapo-gu, Seoul 04146, Korea
Tel: +82-2-792-5128    Fax: +82-2-792-4089    E-mail: journal@anesthesia.or.kr                

Copyright © 2022 by Korean Society of Anesthesiologists.

Developed in M2PI

Close layer
prev next